Next Article in Journal
An Investigation for Semi-Rigid Frames by Different Connection Models
Previous Article in Journal
Numerical Simulations of Flow Distribution in Unpacked and Partially Packed Vessels
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Volume were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2005, 10(1), 27-34; doi:10.3390/mca10010027

Special Two Parameter Motion

Ankara University, Faculty of Science Department of Mathematics, 06100 Tandogan, Ankara, Turkey
Authors to whom correspondence should be addressed.
Published: 1 April 2005
Download PDF [139 KB, uploaded 30 March 2016]


In this study all one parameter motions obtained from two parameters motion on the plane, are investigated. It is shown that the pole points which on fixed and moving plane at any position of (λ,μ) are on a line. It is also shown that the velocity vector lengths of these axis are the same. Moreover, the locus of any Hodograph of any point, and accelaration poles of the motion are investigated.
Keywords: Two parameter motion; One parameter motion; Planar motion Two parameter motion; One parameter motion; Planar motion
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Karacan, M.K.; Yaylı, Y. Special Two Parameter Motion. Math. Comput. Appl. 2005, 10, 27-34.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top